# SDR IPXA2016031200655

- Difficulty date: February 5, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: ALC8326501
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT HORIZONTAL L/E FAIRING FWD SUPPORT AT XFS=86.31 IS CORRODED.  R & R LT HORIZ L/E FAIRING FWD SUPPORT AT XFS-86.31 IAW AMM 20-50-02-910-810, TABLE 203.
